# SDR AALA202004069024

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 12,012 hours, 1,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R2 EMERGENCY EXIT LIGHTS INOPERATIVE. PERFORMED SOFTWARE INSTALLATION OF WCU IAW DMC-B787-A-33-51-07-04A-750A-A.
